# SDR CALA2025031402830

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,337 hours, 26,401 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION.   AFT CABIN INFLATABLE LIFE RAFT BETWEEN ROWS 25 AND 27 EXPIRES IN LESS THAN 150 DAYS. INFLATABLE LIFE RAFT S/N M13407 EXPIRES JULY 2025. 56 PERSON RAFT POS AFT/AFT MFG 64356-101 SN M13407 NEEDS TO BE REPLACED ON OR BEFORE JULY 31,2025.
